# SDR AALA201903229006

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 21,931 hours, 8,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 0958
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 21,921 hours, 8,717 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN EMERGENCY LIGHT SYSTEM TEST, THE TEST FAULTED MID RIGHT EPSU 14WL. THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED EPSU,  OPS CHECKED GOOD.
